Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 12, 2015Kandiyohi County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 12, 2015, 9:31 PM CDT for Kandiyohi County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 9:31 PM CDT (02:31 UTC)
Expired
Jul 12, 2015, 10:00 PM CDT
In force
29 min
Issued by
NWS Twin Cities, MN

County Kandiyohi County, MN

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3598 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WWUS83 KMPX 130231
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT SUN JUL 12 2015
 
MNZ056-057-130300-
KANDIYOHI-CHIPPEWA-
931 PM CDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANDIYOHI AND EAST
CENTRAL CHIPPEWA COUNTIES...

AT 931 PM CDT...A STRONG THUNDERSTORM WAS OVER RAYMOND...OR 15 MILES
SOUTHWEST OF WILLMAR...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILLMAR...CLARA CITY...NEW LONDON...SPICER...ATWATER...RAYMOND...
PRINSBURG...GREEN LAKE...KANDIYOHI...BLOMKEST...SVEA AND PRIAM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
MINNESOTA.

LAT...LON 4533 9477 4524 9475 4498 9476 4489 9525
      4489 9536 4501 9543
TIME...MOT...LOC 0231Z 240DEG 49KT 4498 9527 
$$

JRB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 6:58 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 12, 6:58 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
658 PM CDT SUN JUL 12 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

A VERY ACTIVE 6-12 HR PERIOD EXPECTED AS ENVIRONMENTAL CONDITIONS
ARE BECOMING EXPLOSIVE FOR TSRA IN WC MN AS OF 3 PM. A FEW STORMS
ARE ALREADY DEVELOPING BETWEEN FARGO ND AND ALEXANDRIA MN WHICH IS
THE FIRST AREA OF CONCERN FOR SVR WX LATER THIS AFTN. /SPC ALREADY
IN THE WORKS ON A SVR WATCH/ ALTHOUGH WE HAVE BEEN ADVERTISING
THIS EVENT FOR THE PAST COUPLE OF DAYS...THERE AREA STILL A FEW
SVR WX ELEMENTS THAT NEED TO WORKOUT FOR THE POTENTIAL OF A FEW
SUPERCELL AND THEN TRANSITIONING INTO A BOW ECHO SEGMENT THIS
EVENING. THE LATEST SHORT TERM MODELS /CAMS/ AND THEIR ASSOCIATED
REFLECTIVITY FORECAST INDICATED THE AREA NEAR FARGO WILL MOVE E-SE
ACROSS WC/CENTRAL MN DURING THE LATE AFTN...WHILE ANOTHER AREA
DEVELOPS IN SW/SC MN WHERE DAYTIME HEATING HAS ALLOWED FOR NEARLY
NO INHIBITION AND THE ADDED SFC BOUNDARY MOVING EASTWARD IN THE
AREA. OTHERWISE...NO OTHER CHGS OVERNIGHT WITH THE AFOREMENTIONED
BOW ECHO MOVING E/SE ACROSS OUR CWA. THERE COULD BE LINGERING
SHRA/TSRA AFT MIDNIGHT...BUT THE BULK OF THE SVR WX SHOULD BE IN
WISCONSIN/IOWA. FLASH FLOODING IS ANOTHER ASPECT OF SVR WX IF ANY
TRAINING OF THE STORMS DEVELOP IN WC/CENTRAL MN BEFORE THE MAIN
BOW ECHO SEGMENT MOVES TO THE SE. AM THINKING THAT ANY HEAVY
RAINFALL AND TRAINING SHOULD BE TEMPORARY...SO NOT ANTICIPATING
ISSUING A FFA TONIGHT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM CDT SUN JUL 12 2015

ASIDE FROM A PASSING RIDGE AXIS ATOP THE REGION TUE
NIGHT-WED NIGHT WHICH WILL LIKELY LEAD TO A SUPPRESSION OF
CONVECTION FOR THAT 24-36 HOUR PERIOD...THE EXTENDED PORTION OF THIS
FCST PKG WILL CONTINUE TO ADVERTISE 20-40 PERCENT POPS FOR
SHWRS/TSTMS FOR EACH DAY.

A SECONDARY TROF AXIS ROUNDING THE WRN PERIPHERY OF THE DEPARTING
UPR LVL LOW OF TDA WILL AID IN KEEPING SHWRS/TSTMS IN THE
AREA...MAINLY OVER ERN PORTIONS OF THE WFO MPX CWFA...FOR MON NIGHT
INTO TUE MRNG. STORM STRENGTH WILL BE RATHER WEAK DUE TO THE LOSS OF
DAYTIME HEATING AND THE DEPARTURE OF UPR LVL SUPPORT. PRECIP WILL
SHIFT OFF TO THE E TUE MRNG AS THE UPR LVL RIDGE ARRIVES...MAKING
FOR A MAINLY DRY TUE NIGHT INTO WED NIGHT PERIOD. POPS RETURN LATE
WED NIGHT THRU THE REST OF THE FCST PERIOD AS THE UPR LVL FLOW
FLATTENS OUT WHILE SEVERAL WEAK DISTURBANCES RIDE EWD THRU THE FLOW.
IN ADDITION...A FEW MEANDERING SFC FRONTS WILL DEVELOP IN THE
CENTRAL-NRN PLAINS WHICH WILL DRIFT INTO THE UPR MISS RIVER VALLEY.
THE CONTINUED DEEPLY MOIST ENVIRONMENT COMBINED WITH THESE
NONDESCRIPT FEATURES WILL FORCE MENTION OF SHWRS/TSTMS IN THE FCST
THRU MUCH OF THE WEEK. BECAUSE NO PRONOUNCED FEATURES WILL ESTABLISH
THEMSELVES AS A MAIN DRIVER OF CONVECTION...SEVERE WEATHER POTENTIAL
LOOKS RATHER LOW FOR MUCH OF THE UPCOMING WEEK BEYOND MONDAY.

AS FOR TEMPERATURES...A COOLING TREND WILL COMMENCE BEHIND THE
STRONG FRONTAL SYSTEM IMPACTING THE AREA THRU MONDAY. HIGHS WILL
DROP BACK TO THE UPR 70S TO MID 80S...SO STILL WARM BUT NOT OVERLY
SO. ALSO...LOWS WILL HOLD MAINLY IN THE 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 658 PM CDT SUN JUL 12 2015

A COMPLEX OF SEVERE STORMS NEAR KAXN ARE STARTING TO ACCELERATE
SOUTHEAST AND WILL IMPACT ALL BUT KRWF THROUGH THE EVENING AND
INTO THE EARLY MORNING HOURS OF MONDAY. KRWF MAY HAVE STORMS
DEVELOP IN THEIR VICINITY WITHIN THE NEXT HOUR OR TWO BUT
CONFIDENCE IS NOT HIGH. CONFIDENCE IS HIGH FOR WIND GUSTS OF 45
KNOTS AS THE STORM MOVE THROUGH...SPEEDS IN EXCESS OF 60 KNOTS
ARE POSSIBLE ONCE THIS COMPLEX STARTS MOVING SE. THIS WOULD
PRIMARILY BE FROM KSTC ON SOUTHEAST THROUGH THE TWIN CITIES AND
INTO WESTERN WI. ANOTHER CHANCE FOR WIDELY SCATTERED SHRA/TSRA
MONDAY AFTERNOON.

KMSP...STRONG TO SEVERE STORMS MOVING ACROSS THE AIRFIELD AROUND
03Z. NORTHERLY WIND GUSTS OF 45 TO 60 KNOTS AS THE STORMS MOVE
THROUGH ALONG WITH TORRENTIAL RAIN AND SMALL HAIL. QUITE OVERNIGHT
WITH WIDELY SCATTERED SHRA/TSRA MONDAY AFTERNOON/EVENING.
WEST WINDS MONDAY AFTERNOON GUSTING TO AROUND 20 KNOTS.

/OUTLOOK FOR KMSP/

TUE...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS NW 5-10 KTS BCMG NE.
WED...VFR. SLIGHT CHC OF SHRA/TSRA. WINDS E-SE 5 TO 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ047>049-054>060-
     062-064>069-073>076-082>084-091>093.

WI...NONE.
&&

SHORT TERM...JLT
LONG TERM...JPC
AVIATION...RAH
Hazardous weather outlook, Jul 12, 12:18 PM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1218 PM CDT SUN JUL 12 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
131730-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1218 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE HEAT THREAT.

VERY WARM AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH
HEAT INDEX VALUES REACHING 95 TO 105 DEGREES ACROSS PORTIONS OF
CENTRAL AND SOUTHERN MINNESOTA...AND BETWEEN 90 AND 95 IN WESTERN
WISCONSIN. PLEASE SEE THE LATEST HEAT ADVISORY FOR MORE
INFORMATION.

THE SEVERE WEATHER THREAT.

THERE IS A MODERATE RISK FOR SEVERE WEATHER LATE THIS AFTERNOON
AND THIS EVENING ACROSS THE SOUTHERN HALF OF MINNESOTA AND IN FAR
WESTERN WISCONSIN. VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO
OR TWO ARE POSSIBLE LATER ON TODAY. PLAN AHEAD AND STAY SAFE
LATER TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

OCCASIONAL THUNDERSTORM CHANCES ARE EXPECTED THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATER TODAY.

JLT

In the hours before

Local storm report, Jul 12, 9:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     2 SSE SAUK CENTRE       45.71N 94.93W
07/12/2015  M69 MPH          STEARNS            MN   MESONET

            AWOS METAR KD39

&&

CARLYON
Local storm report, Jul 12, 9:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
916 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     3 N MILACA              45.80N 93.65W
07/12/2015  M55 MPH          MILLE LACS         MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Jul 12, 9:18 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
918 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     MORA                    45.88N 93.29W
07/12/2015  M58 MPH          KANABEC            MN   MESONET

            AWOS METAR KJMR

&&

CARLYON
Local storm report, Jul 12, 9:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     WSW KIMBALL             45.31N 94.30W
07/12/2015                   STEARNS            MN   TRAINED SPOTTER

            5 INCH DIAMETER TREE LIMBS DOWN

&&

CARLYON
Local storm report, Jul 12, 9:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
928 PM CDT SUN JUL 12 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     HEWITT                  46.32N 95.09W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0724 PM     TSTM WND DMG     2 NE GARFIELD           45.96N 95.46W
07/12/2015                   DOUGLAS            MN   LAW ENFORCEMENT

            POWER LINES DOWN

0630 PM     FUNNEL CLOUD     HEWITT                  46.33N 95.09W
07/12/2015                   TODD               MN   PUBLIC

            UNCONFIRMED POSSIBLE TOUCHDOWN NEAR HEWITT

0645 PM     TSTM WND DMG     6 WSW STAPLES           46.32N 94.92W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            BARN DESTROYED SOUTH OF ALDRICH MN

0648 PM     TSTM WND DMG     CLARISSA                46.13N 94.95W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0654 PM     TSTM WND DMG     BROWERVILLE             46.09N 94.87W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0709 PM     TSTM WND GST     1 S BRANDON             45.95N 95.60W
07/12/2015  E80 MPH          DOUGLAS            MN   LAW ENFORCEMENT

            ESTIMATED

0709 PM     TSTM WND DMG     4 S GARFIELD            45.88N 95.49W
07/12/2015                   DOUGLAS            MN   PUBLIC

            PINE TREES UP ROOTED

0715 PM     TSTM WND DMG     BRANDON                 45.97N 95.60W
07/12/2015                   DOUGLAS            MN   TRAINED SPOTTER

            2 FOOT DIAMETER TREE DOWN EVENT TIME
            1900-1930 CDT

0723 PM     TSTM WND DMG     STAPLES                 46.36N 94.80W
07/12/2015                   TODD               MN   STORM CHASER

            TWO 6 INCH TREES UPROOTED

0623 PM     TSTM WND DMG     BERTHA                  46.27N 95.06W
07/12/2015                   TODD               MN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0820 PM     TSTM WND GST     BOWLUS                  45.82N 94.41W
07/12/2015  M81 MPH          MORRISON           MN   TRAINED SPOTTER

0833 PM     HAIL             2 S VILLARD             45.68N 95.27W
07/12/2015  M0.50 INCH       POPE               MN   TRAINED SPOTTER

0845 PM     TSTM WND GST     2 W SAUK RAPIDS         45.59N 94.20W
07/12/2015  E58 MPH          STEARNS            MN   TRAINED SPOTTER

            WINDS ESTIMATED 55 TO 60 MPH.

0853 PM     TSTM WND GST     2 SE SAUK CENTRE        45.71N 94.93W
07/12/2015  M69 MPH          STEARNS            MN   MESONET

            AWOS METAR KD39

0900 PM     TSTM WND DMG     ALBANY                  45.63N 94.57W
07/12/2015                   STEARNS            MN   LAW ENFORCEMENT

            TREES DOWN

0900 PM     TSTM WND DMG     SAUK CENTRE             45.74N 94.96W
07/12/2015                   STEARNS            MN   LAW ENFORCEMENT

            TREES DOWN

0900 PM     TSTM WND DMG     SAINT JOSEPH            45.57N 94.32W
07/12/2015                   STEARNS            MN   LAW ENFORCEMENT

            SEMAPHORE TRAFIC SIGNAL DOWN

0910 PM     TSTM WND GST     3 N MILACA              45.80N 93.65W
07/12/2015  M55 MPH          MILLE LACS         MN   TRAINED SPOTTER

0916 PM     TSTM WND GST     MORA                    45.88N 93.29W
07/12/2015  M58 MPH          KANABEC            MN   MESONET

            AWOS METAR KJMR

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 12, 9:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT SUN JUL 12 2015

MNZ056-057-130300-
KANDIYOHI-CHIPPEWA-
931 PM CDT SUN JUL 12 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN KANDIYOHI AND EAST
CENTRAL CHIPPEWA COUNTIES...

AT 931 PM CDT...A STRONG THUNDERSTORM WAS OVER RAYMOND...OR 15 MILES
SOUTHWEST OF WILLMAR...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WILLMAR...CLARA CITY...NEW LONDON...SPICER...ATWATER...RAYMOND...
PRINSBURG...GREEN LAKE...KANDIYOHI...BLOMKEST...SVEA AND PRIAM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST CENTRAL
MINNESOTA.

LAT...LON 4533 9477 4524 9475 4498 9476 4489 9525
      4489 9536 4501 9543
TIME...MOT...LOC 0231Z 240DEG 49KT 4498 9527

JRB

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:00 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 12, 7:09 PM CDTTornado WarningMPXPope, Stevens36 min
Jul 12, 7:18 PM CDTTornado WarningMPXMorrison, Todd42 min
Jul 12, 7:20 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd70 min
Jul 12, 7:30 PM CDTSpecial Weather StatementMPXDouglas3 hr
Jul 12, 7:39 PM CDTTornado WarningMPXDouglas30 min
Jul 12, 7:40 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns50 min
Jul 12, 7:42 PM CDTTornado WarningMPXPope48 min
Jul 12, 8:16 PM CDTSevere Thunderstorm WarningMPXStearns44 min
Jul 12, 8:24 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne51 min
Jul 12, 8:27 PM CDTSevere Thunderstorm WarningMPXPope33 min
Jul 12, 8:32 PM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs28 min
Jul 12, 8:40 PM CDTSpecial Weather StatementMPXDouglas35 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs51 min
Jul 12, 8:54 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright81 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns46 min
Jul 12, 8:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Benton, Isanti, Sherburne61 min
Jul 12, 9:03 PM CDTSpecial Weather StatementMPXChippewa27 min
Jul 12, 9:24 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti51 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright57 min
Jul 12, 9:48 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Ramsey, Washington57 min
Jul 12, 10:32 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright26 min
Jul 12, 10:45 PM CDTSpecial Weather StatementMPXCarver, Hennepin, McLeod, Ramsey, Washington, Wright60 min
Jul 12, 10:55 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright35 min
Jul 12, 11:18 PM CDTSpecial Weather StatementMPXDouglas57 min
Jul 12, 11:18 PM CDTSevere Thunderstorm WarningMPXDakota, Scott19 min
Jul 12, 11:40 PM CDTSpecial Weather StatementMPXDakota, Goodhue, Le Sueur, Rice, Scott50 min
Jul 13, 12:29 AM CDTSpecial Weather StatementMPXTodd46 min
Jul 13, 12:41 AM CDTSpecial Weather StatementMPXGoodhue64 min
Jul 13, 1:23 AM CDTSpecial Weather StatementMPXSherburne52 min
Jul 13, 2:47 AM CDTSpecial Weather StatementMPXWashington58 min
Jul 12, 9:59 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix61 min
Jul 12, 10:18 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn57 min
Jul 12, 11:26 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk49 min
Jul 13, 12:03 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire42 min
Jul 13, 12:17 AM CDTSpecial Weather StatementMPXRusk28 min
Jul 13, 12:37 AM CDTSpecial Weather StatementMPXEau Claire23 min
Jul 13, 2:56 PM CDTSpecial Weather StatementMPXPolk34 min
Jul 13, 3:00 PM CDTSevere Thunderstorm WarningMPXPolk45 min
Jul 13, 3:49 PM CDTSpecial Weather StatementMPXPolk41 min
Jul 13, 4:03 PM CDTSevere Thunderstorm WarningMPXPolk21 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXPolk28 min
Jul 13, 4:36 PM CDTSpecial Weather StatementMPXDunn39 min
Jul 13, 5:25 PM CDTSpecial Weather StatementMPXEau Claire20 min
Jul 13, 5:41 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix31 min
Jul 13, 6:03 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin31 min
Jul 13, 6:22 PM CDTSevere Thunderstorm WarningMPXEau Claire23 min

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.